Loading [MathJax]/jax/output/CommonHTML/jax.js
Известия Российской академии наук. Серия математическая
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Известия Российской академии наук. Серия математическая, 2024, том 88, выпуск 5, страницы 127–173
DOI: https://doi.org/10.4213/im9532
(Mi im9532)
 

Local analog of the Deligne–Riemann–Roch isomorphism for line bundles in relative dimension 1

D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Список литературы:
Аннотация: We prove a local analog of the Deligne–Riemann–Roch isomorphism in the case of line bundles and relative dimension 1. This local analog consists in computation of the class of 12th power of the determinant central extension of a group ind-scheme G by the multiplicative group scheme over Q via the product of 2-cocyles in the second cohomology group. These 2-cocycles are the compositions of the Contou-Carrère symbol with the -product of 1-cocycles. The group ind-scheme G represents the functor which assigns to every commutative ring A the group that is the semidirect product of the group A((t)) of invertible elements of A((t)) and the group of continuous A-automorphisms of A-algebra A((t)). The determinant central extension naturally acts on the determinant line bundle on the moduli stack of geometric data (proper quintets). A proper quintet is a collection of a proper family of curves over SpecA, a line bundle on this family, a section of this family, a relative formal parameter at the section, a formal trivialization of the bundle at the section that satisfy further conditions.
Ключевые слова: Deligne–Riemann–Roch isomorphism, determinant central extension, -products of 1-cocycles, Contou-Carrère symbol, determinant linear bundle.
Финансовая поддержка Номер гранта
Российский научный фонд 23-11-00033
This work was supported by the Russian Science Foundation under grant no. 23-11-00033, https://rscf.ru/en/project/23-11-00033/.
Поступило в редакцию: 15.08.2023
Исправленный вариант: 28.03.2024
Англоязычная версия:
Izvestiya: Mathematics, 2024, Volume 88, Issue 5, Pages 930–976
DOI: https://doi.org/10.4213/im9532e
Реферативные базы данных:
Тип публикации: Статья
УДК: 512.732.6+512.747+512.721
MSC: 14B10, 14D15, 14C40L
Язык публикации: английский
Образец цитирования: D. V. Osipov, “Local analog of the Deligne–Riemann–Roch isomorphism for line bundles in relative dimension 1”, Изв. РАН. Сер. матем., 88:5 (2024), 127–173; Izv. Math., 88:5 (2024), 930–976
Цитирование в формате AMSBIB
\RBibitem{Osi24}
\by D.~V.~Osipov
\paper Local analog of the Deligne--Riemann--Roch isomorphism for line bundles in relative dimension~1
\jour Изв. РАН. Сер. матем.
\yr 2024
\vol 88
\issue 5
\pages 127--173
\mathnet{http://mi.mathnet.ru/im9532}
\crossref{https://doi.org/10.4213/im9532}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4809219}
\zmath{https://zbmath.org/?q=an:07945678}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2024IzMat..88..930O}
\transl
\jour Izv. Math.
\yr 2024
\vol 88
\issue 5
\pages 930--976
\crossref{https://doi.org/10.4213/im9532e}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=001353654100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85207968440}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/im9532
  • https://doi.org/10.4213/im9532
  • https://www.mathnet.ru/rus/im/v88/i5/p127
  • Доклады по теме:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Статистика просмотров:
    Страница аннотации:454
    PDF русской версии:9
    PDF английской версии:32
    HTML русской версии:15
    HTML английской версии:194
    Список литературы:30
    Первая страница:10
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025